# SDR UPS98827270

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37549301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, NR 2 BACK-UP FITTING CORRODED.  REMOVED FITTING, FABBED FITTING IAW DAC 3754930.  TRIMMED FITTING IAW DC8 SRM 53-2-0 FIG 2D.  DRILLED FITTING AND CLIPS TO FIT IAW DC8 SRM 5 1-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED WITH HI-LOKS IAW DC8 SRM 51-1-20D.
